MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. NAVIOS EX FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND INC. NAVIOS EX FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,NAVIOS EX 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported getting low lymphocyte count on the navios flow cytometer due to poor ¿contacts¿.The customer was analyzing samples for cd34+ counts.The decrease in lymphocyte count resulted in decreased cd34+ counts.The field service engineer (fse) went to the customer site and performed troubleshooting to identify the cause of the low lymphocyte counts on the navios ex instrument.The fse performed various checks and determined there was no malfunction of the instrument.The fse used a new vial of properly mixed flow count to process on the instrument.Testing a sample from each of the two vials of flow count confirmed that the original one (in use when the problem occurred) had increased concentration.It was determined that the increase in concentration was due to improper mixing.Instructions for mixing flowcount are provided in the flowcount instructions for use (pn: (b)(4)).Patient data was not provided.Bec internal identifier case: (b)(4).
 
Event or Problem Description
The customer reported getting low lymphocyte count on their navios ex flow cytometer system.Erroneous patient results were generated but were not reported out of the laboratory.There was no change or effect to patient treatment in connection to the event.There was no report of injury or biohazard exposure to open wounds or mucous membranes.
 
Additional Manufacturer Narrative
Follow up 01: d3 manufacturer name, city and state has been updated to the correct information.Bec internal identifier: (b)(4).

Brand Name
NAVIOS EX FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
o'callaghan's mills
lismeehan CA
EI 
MDR Report Key9649898
Report Number1061932-2020-00010
Device Sequence Number14181332
Product Code OYE
UDI-Device Identifier15099590677466
UDI-Public(01)15099590677466(11)190729
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K162897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,NAVIOS EX 10 COLORS/3 LASERS
Device Catalogue NumberB80910
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1